advertisement
Question
Posted by: Anni | 2011/11/03

Livifem

As Livifem is nowhere to be found - what is the best alternative?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try one of the other forms of HRT.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: Anonymous | 2013/12/27

Liveferm make you fat, I pick weight up, about 10kg in 3 months, climara was the best, it is a patch, but it is very good.

Reply to Anonymous
Posted by: May | 2011/12/13

I was very happy with levifem. My doktor prescribed Estrofem for me to replace Levifem. I am only for a month on Estrofem so it is to short to say if the replacement was sucsesful. Will keep you updated

Reply to May
Posted by: Maggie | 2011/12/08

Is hormone tablets after 60 safe, doctor said no.

Reply to Maggie
Posted by: Shauna | 2011/12/06

Yes L gained 6kg and cannot get rid of it, Ilook like a matron

Reply to Shauna
Posted by: Susan | 2011/12/04

Hi, I would just like to know did Livifem make you fat or any other side effects please? Thanks!

Reply to Susan
Posted by: Lynda Jonker | 2011/11/22

No Livifem anywhere! is that good enough? I do not think so! try other HRT? Not an answer - what if you cannot take the regular type HRT? Having been on HRT for 20 years already - since 27, plus a family history of breast cancer, what alternatives do we have. We are at the mercy of drug companies while they decide what information to share on their inserts! do I sound like a woman who need her HRT - For sure!

Reply to Lynda Jonker
Posted by: Marita Loch | 2011/11/18

Aren''t women on Livifem because it is safer than HRT''s?

Reply to Marita Loch
Posted by: Stewart Stiles | 2011/11/17

What a silly unhelpful response above.

Reply to Stewart Stiles
Posted by: gynaedoc | 2011/11/07

You could try one of the other forms of HRT.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement